Okay to feel kinda crappy at the end of taper?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Jen77
Veteran Member


Date Joined Mar 2006
Total Posts : 2691
   Posted 8/9/2008 9:48 PM (GMT -7)   
So I'm at that point again, 3 mg, going down to 2 mg after tomorrow. Feeling a little crappy again, tired, not much of an appetite. Not really nauseated, more like an indigestion feeling. Headache, but not like it was last time when I was tapering down this low.
 
Hoping this is all okay so far, I don't want to ignore any serious withdrawl symptoms, but feel like maybe I need to push through this and get off of it this time. I went down really slow these last 10 mg over the last month. Guess I'm wondering if anyone else felt crappy at the end, and if it was still okay?
~Jennifer
 
Diagnosed with Crohn's Disease 2/06 after sever GI bleed. Has been suffering since 1998. History of rectal fistula and gallbladder removal. Currently taking Prednisone: tapering down again at: 4mg now, Asacol, Questran, Toprol XL (for high blood pressure).


gachrons
Veteran Member


Date Joined Mar 2007
Total Posts : 4527
   Posted 8/10/2008 3:41 AM (GMT -7)   
Hi Jen Your taper sounds like it was slow enough .Give yourself a week and then maybe just go off . I think we are all nervous when we go off.You can do it. Could be your nervous about going off it .Keep us imformed as to how you do. lol gail
Hallarious woman over 50 ,CD ,IBS 27 years--resection,fistula's,obstructions,and still alive.lol gail


Missmissy
Regular Member


Date Joined Oct 2006
Total Posts : 237
   Posted 8/10/2008 5:29 AM (GMT -7)   
Jen~Tapering can cause you to feel rotten. Your body has to catch up with the change. I had very similar symptoms when I tapered. Just be sure to give yourself lots of rest, and know that you'll be feeling better soon!
Asacol 1200 mg. 3 times daily, Rowasa enema AM & PM,
probiotics, lots of hope and prayers! 50 years old, diagnosed formally 10-06. If it doesn't kill ya, it'll only make you stronger!


LBJ
Veteran Member


Date Joined May 2005
Total Posts : 511
   Posted 8/10/2008 7:33 AM (GMT -7)   
Yes I remember feeling like that when I came off this stuff the first time. I got down to 10mg this week and had to go back
up to 15mg again because I couldn't stay out of the bathroom. :-( My doctor was on vacation Thursday and Friday so I'm waiting
for him to call me on Monday. I think I'll have to go down slower. I just want off this stuff!!!!
Living with Crohn's Disease since Jan./2000 but had a few years prior
I'm a true Crohnie with IBS and Arthrities too
 
Meds I have tried:  Too many to list- LOL
Meds currently on:  Prednisone 15mg tapering
                           Methotrexate injections once a week 25mg
                           Folic Acid 5mg once a week
                           Wellbutrin twice a day
No Surgeries
 


sjkly
Veteran Member


Date Joined Dec 2007
Total Posts : 2113
   Posted 8/10/2008 8:13 AM (GMT -7)   
As long as you are not nausous or feeling a lot of muscle pain you probably are okay with your taper. If it were me I would not go down another miligram until I felt a little better but that may just be because I remember that prednisone is my best friend I always forget it can also be our worst enemy.
Sj

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 8/10/2008 8:58 AM (GMT -7)   
I always feel crappy for a few days after each taper.  So it is not abnormal to feel kinda crappy for a couple of days once you are finally off of Pred. 
Been living with Crohn's Disease for 32 years.  Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium.  Resections in 2002 and 2005.  Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.


Jen77
Veteran Member


Date Joined Mar 2006
Total Posts : 2691
   Posted 8/10/2008 10:19 AM (GMT -7)   
Thanks you guys, I'm doing better today. My symptoms are mild (unlike what I'd say it was last time I tried). So I'm hanging in there. I've got one more week to this taper, and then off. That's what I'm more worried about, how I'll feel when I'm totally off! Nerve wracking!! LOL

LBJ, sorry to hear you had to go back up! That really stinks. Especially when you start to get so close huh? I hated going back up from 2.5 mg back up to 10 mg last time.
~Jennifer
 
Diagnosed with Crohn's Disease 2/06 after sever GI bleed. Has been suffering since 1998. History of rectal fistula and gallbladder removal. Currently taking Prednisone: tapering down again at: 4mg now, Asacol, Questran, Toprol XL (for high blood pressure).


Rider Fan
Veteran Member


Date Joined May 2008
Total Posts : 1445
   Posted 8/10/2008 11:13 AM (GMT -7)   
I'm down to 4mg. I've been doing 1.5 mg per week since I was at 10 and even at that slow speed I feel bad when I drop the dose. So ya I think its normal...
Dx'ed in 1999. No surgeries.

Current meds: 75 mg 6MP. 10mg prednisone (trying to taper). Udo's Choice Probiotics (30 billion).

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 5:11 PM (GMT -7)
There are a total of 2,735,035 posts in 301,268 threads.
View Active Threads


Who's Online
This forum has 151368 registered members. Please welcome our newest member, Martinese.
390 Guest(s), 16 Registered Member(s) are currently online.  Details
Thankuall, Laker7491, Lymepilot, THE HAPPY TURTLE, mikeb2308, Sarebear89, Girlie, yancync, LG13, Huddie, ChickenArise, sam12, Blu's Mama, HeyNoodles, Mister Mike, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer